Computing Publications

Publications Home » Policy Driven Management For Dist...

Policy Driven Management For Distributed Systems

Morris Sloman

Journal Article
Journal of Network and Systems Management
Volume 2
Issue 4
pp.333–360
December, 1994
Plenum Press
Postscript of full publication (276 kilobytes)
(need help viewing Postscript files?)
BibTEX file for the publication
N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.